# SDR DALA2023071005513

- Difficulty date: July 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2849420) FWD CARGO COMPARTMENT R/H STA 500K FRAME DOUBLER BENT AT APPROX RBL 45 WL 164. C/W ER/A 60626-14 REV ORIGINAL.
